| Model Number |
MF-410640 |
| Medical Device Problem Codes |
Material Rupture (1546); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "rupture".
Event or Problem Description
Patient reported via regulatory agency a right side rupture.The device was reported to be implanted after its expiration date.The device remains implanted.